# SDR UPS204763

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Mid Spar
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT VERT FIN MID SPAR UPPER FLANGE HAS BROKEN FASTENER HOLE.  REMOVED DAMAGE, FABRICATED, INSTALLED REPAIR ANGLES PER SRM 51-30-2 UPS EO 727-55-0303.
